Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Can the effectiveness of Implanon be altered after the use of an anesthetic? Have tender breasts, fatigue and weight gain

Can the effectiveness of Implanon Nxt Implant be altered after a general anaesthetic? I had Implanon inserted in October last year and had no issues at all ( had my period when it was inserted but hadn t had a period since) and had a general anaesthetic in January. I had intercourse about 2 weeks after the surgery and about 10 days after that I started spotting but no real bleeding . Since then I have been feeling nauseated, experiencing extremely tender breasts, fatigue and weight gain . Am wondering whether the Implanon could have failed as a result of the anaesthetic?
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thank you for posting your question here, I will try to answer it to the best of my abilities.

I really dont think an anesthetic can effect how the implanon works, they are separate things and they both work in different ways. As for why you have your current symptoms, well I am not quite sure why you are feeling the way you are, it could be a result of whatever procedure you had done which required the anesthetic and it could be that it your PMS.
Anyhow take a home pregnancy test and that should give you your answer.

I hope this answered your question.
Answered: Sat, 13 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor